Have Medical Questions? Ask a Doctor Online!
Hello and thanks for trusting me to help you. I am a board certified consultant with over 30 years of experience.Please provide more information regarding your question so I can help you in detail.
What is your age?
Is it 194/94 mm Hg?
Any associated symptoms?
Are you taking any other medications?
Any other medical history?
Waiting for your response.
Thanks for all these additional information.I understand your concern.
Well as you had already taken your blood pressure medication Metropolol and Norvasc so you should hydrate yourself with plenty of fluids.
And limit your salt intake.
Take OTC Aspirin.
You can take Norvasc 5 mg again after 4 hours if your BP will higher than 170/90 mm Hg.
Take proper rest.Eat a bland diet.
If your pain is getting worse then see a doctor at ER.
Let me know if you have any further query so we can discuss it thoroughly in every aspect.Please use the REPLY/SEND BUTTON to reply back to me. It's request to avoid poor/bad rating.It’s my pleasure to continue this conversation until you satisfy.Waiting for your response.Thanks.
It's my privilege to help you if you have any further query regarding your this health issue.May I help you further?Waiting for your response.
Do you have any further questions?